Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC SOFT; GUDIE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC SOFT; GUDIE WIRE
Model Number
AG141300
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Wire tip became fractured in case and had to remove and exchange wire.Used a second soft with success.
New Search
Submit an Adverse Event Report
Brand Name
SOFT
Common Device Name
GUDIE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
15479651
Report Number
3004718255-2022-00272
Device Sequence Number
14866143
Product Code
DQX
UDI-Device Identifier
04547327056229
UDI-Public
(01)04547327056229(17)250331(10)220404A361
Combination Product (Y/N)
N
Initial Reporter State
TX
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/23/2022
Report Date
(Section F)
09/23/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/31/2025
Device Model Number
AG141300
Device Catalogue Number
AG141300
Device Lot Number
220404A361
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
09/13/2022
Device Age
4 MO
Event Location
Hospital
Date Report to Manufacturer
09/23/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
82 YR
Patient Sex
Female
Date Report Sent to FDA
09/23/2022